# SDR UALA2013060703968

- Difficulty date: June 5, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,076 hours, 23,169 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM PROPERLY.  INSPECTED R4 DOOR ARMING MECHANISM, FOUND DEBRIS IN GIRT BAR  HOLDER IN FLOOR BLOCKING ENGAGEMENT, CLEANED DEBRIS, R4 DOOR NOW ARMS AND DISARMS NORMALLY.
